Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What is the suggested medication for soreness in top of stomach after eating?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1998
Answered : 784 Questions
I have a serious soreness in the top of my stomach after eating. Rennie seem to help and a lot of belching also helps. It seems like I have trapped wind. What a good medication for this this. I am going to see my G.P. tomorrow but just to help for the reat of today, a recommended remedy would be great.
Posted Sat, 18 Jan 2014 in Digestion and Bowels
Answered by Dr. Prahlad Duggal 54 minutes later
Brief Answer: Proton pump inhibitor with a prokinetic Detailed Answer: Hi, Thanks for the query. Use of proton pump inhibitors helps in such condition and addition of a prokinetic drug should help in a better way. A 3 week continuous use helps in getting the optimum effect. Along with medical treatment, dietary modifications like avoiding tea, coffee, alcohol, oily and spicy things helps. Keeping the stomach empty for longer durations should be avoided. Feel free to ask another query. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor